# SDR DALA2024122712039

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 RH PYLON LAPF NO.2 SUPPORT WEB. CORRECTIVE ACTION: STOP DRILL AT THE CRACK END AND APPLY DOUBLER REPAIR WITH MATERIAL 2024-0-0.063" AS PER PW CMM 54-56-11. (0726441)
